Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 330, NWS Atlanta, GA

July 21, 2023DeKalb County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 21, 2023, 5:21 PM EDT for DeKalb County, Georgia. It was in force for 24 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2023, 5:21 PM EDT (21:21 UTC)
Expired
Jul 21, 2023, 5:45 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County DeKalb County, GA

The radar

The Atlanta radar (KFFC), 52 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 5:33 PM EDTTSTM WND DMG1 Sse Decatur, GAReport from mPING: Trees uprooted or snapped; Roof blown off.
Jul 21, 5:36 PM EDTTSTM WND DMG1 Ese Snapfinger, GAPowerlines down near the intersection of Panola Rd and Rock Springs Rd.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.4 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2267 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2267 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
776 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

046 
WUUS52 KFFC 212121
SVRFFC
GAC089-212145-
/O.NEW.KFFC.SV.W.0330.230721T2121Z-230721T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
521 PM EDT Fri Jul 21 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southern DeKalb County in north central Georgia...

* Until 545 PM EDT.

* At 520 PM EDT, a severe thunderstorm was located over Decatur,
  moving southeast at 15 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Atlanta, Decatur, Clarkston, Avondale Estates, Lithonia, Pine Lake,
  Belvedere Park, North Decatur, Candler-Mcafee, Druid Hills, North
  Druid Hills, Belmont, Redan, Scottdale, Kirkwood, Panthersville,
  East Lake, Gresham Park and Snapfinger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3382 8426 3374 8407 3366 8416 3366 8431
      3378 8435 3381 8435
TIME...MOT...LOC 2120Z 308DEG 14KT 3377 8429 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:01 PM EDT, 2 hours 20 minutes earlier.

Area forecast discussion, Jul 21, 3:01 PM EDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
301 PM EDT Fri Jul 21 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Saturday)
Issued at 259 PM EDT Fri Jul 21 2023

A heat advisory is in effect for central GA from 10AM to 8PM EDT.
Much of the area South of I20 will see Heat Indices of 105 to 110
this afternoon.

Similar to yesterday, northwest flow continues to mean the potential
for MCS development in the evening and overnight hours. The exact
timing of convection initiation is currently uncertain with a large
spread in CAMs solutions. Initial thunderstorms this afternoon will
likely be pulse-like. However going into the evening and overnight
hours an impulse, currently located over Arkansas, will make its way
Eastward into North and Central GA. This impulse may provide the
lift necessary to develop cold-pool organization and MCS
development. Given previous MCS characteristics this week, any
system that develops will likely outperform model prorogation
speed and may arrive earlier than CAMs suggested. Therefore, the
exact arrival time of any system that develops is currently
uncertain, however we may begin to see impacts in the evening and
overnight hours. All thunderstorms this afternoon and tonight will
have the potential to become strong to severe, however the main
hazard will be overnight. Hazards will include damaging winds,
frequent lightning, and heavy rainfall. An isolated and brief
tornado cannot be ruled out.

Much of the region will see post-frontal conditions tomorrow with
cooler temperatures in the mid to upper 80s across North GA.
Thunderstorms will remain likely across central GA throughout the
day tomorrow, where temperatures rise into the low 90s alongside
GoM moisture. The greatest PoPs will be in the afternoon with
diurnal amplification.

SM

&&

.LONG TERM...
(Sunday morning through next Thursday)
Issued at 259 PM EDT Fri Jul 21 2023

Key Messages:

 - Drier than average weather and gradually increasing temperatures
are forecast next week.

 - Above average temperatures are expected next weekend.

Forecast Concerns for Next Week:

Trends in the global ensemble (EPS & GEFS) guidance that favored a
mostly dry period of weather early next week have only intensified
in recent runs. This includes a majority of EPS and GEFS members now
showing a period of PWAT values near 1.0 inch next Monday and
Tuesday. This lack of moisture is contributing to limited
instability in the model guidance and only gradual increases in CAPE
as next week progresses. Toss in gradually rising 500 mb heights
over the course of the week and we get a forecast favoring below
average precipitation chances throughout the week. Precipitation
chances overall should be highest Thursday and Friday (~25%).
Forecaster confidence in this trend is moderate with the continued
northwest flow aloft, and its potential to pull convection in from
the west, being the primary factor reducing confidence.
at this possibility.
Temperatures next week should gradually increase (by a degree or two
per day) as the upper level ridge in the Southern Plains flattens
and upper level troughing weakens over the East. Guidance from the
NBM for Atlanta suggests a high in the 88 to 91 degree range on
Monday (NBM 25 to 75th percentile), with gradual increases to a high
in the 92 to 96 degree range on Friday. Trends are similar for the
rest of the state, though central Georgia should see values firmly
in the upper 90s by the second half of the week. Forecaster
confidence in the temperature outlook is high.

Way to Early Ponderings about Next Weekend:

Guidance from the GEFS and EPS is trending towards increasingly
above average 500 mb heights over the Eastern U.S. next weekend.
This hints at the possibility of continued or increasing heat in our
region next weekend. As is usually the case in the summer, any
storms could toss a wrench into this temperature trend, though there
is little to suggest convection will be widespread at this time
range. The CPC 8 to 14 Day Temperature Outlook hints at the
potential for continued heat.

Albright

&&

.AVIATION...
(18Z TAFS)
Issued at 142 PM EDT Fri Jul 21 2023

Current conditions show developing cu fields across the region.
Kept in TEMPOs for scattered TSRA this afternoon and evening in
the 20-00Z timeframe. Kept in FEW080 tonight through 07Z ahead of
a secondary system that may impact the area tonight into tomorrow
morning. Uncertainty is high with the extent of thunderstorm
organization and forward speed of the system tonight. Leaned
towards an earlier arrival time. Elevated PoPs after Prob30 are
reflective of this uncertainty and conditions in North Georgia
will begin to clear up once the initial line moves through.
Scattered thunderstorms are likely to continue across central GA
through tomorrow.

//ATL Confidence...18Z Update...
Medium confidence on all elements.

SM

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  85  68  88 /  30  40  10  10
Atlanta         71  85  69  88 /  40  50  10  10
Blairsville     64  80  60  81 /  40  40   0  10
Cartersville    69  84  65  87 /  40  50   0   0
Columbus        74  90  72  89 /  50  70  40  30
Gainesville     70  85  67  88 /  40  40  10  10
Macon           74  90  71  90 /  50  60  30  30
Rome            70  85  66  88 /  40  50   0   0
Peachtree City  70  85  67  88 /  40  50  20  10
Vidalia         76  90  73  89 /  50  70  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for GAZ059>062-069-
071>076-078>086-089>098-102>113.

&&

SHORT TERM...SM
LONG TERM....Albright
AVIATION...SM
Hazardous weather outlook, Jul 21, 3:43 PM EDT, 1 hour 38 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
343 PM EDT Fri Jul 21 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221945-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
343 PM EDT Fri Jul 21 2023

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Severe Thunderstorm Watch is in effect across far north Georgia
until 10 PM EDT.

There is a slight risk (level 2 of 5) of severe weather in the
region between 4 PM this afternoon and 2 AM tonight, with a peak
in activity anticipated between 6 PM and 10 PM. The primary
hazard should be damaging winds, but storms may also produce
locally heavy rainfall and frequent lighting.

A Heat Advisory is in effect for areas for areas generally along
and south of a line from LaGrange to Warrenton. Heat Index values
up to 109 are expected. Take extra precautions to stay hydrated
and limit time outdoors.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Thunderstorms will be possible over portions of central Georgia
Saturday and Sunday. There is a marginal risk (level 1 of 5) for
severe weather Saturday afternoon and evening. Thunderstorms
activity should be more isolated Monday and Tuesday with most of
the region remaining storm free. The risk for isolated afternoon
and evening thunderstorms may return to the whole state of
Georgia next Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS.

In the hours before

Special weather statement, Jul 21, 4:31 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
431 PM EDT Fri Jul 21 2023

GAZ002-011-012-019-212100-
Chattooga GA-Walker GA-Gordon GA-Floyd GA-
431 PM EDT Fri Jul 21 2023

...A strong thunderstorm will impact portions of northeastern Floyd,
southeastern Walker, northwestern Gordon and northeastern Chattooga
Counties through 500 PM EDT...

At 431 PM EDT, a strong thunderstorm was over Suttles Mill, or 7
miles southeast of Lafayette, moving southeast at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Resaca, Oostanaula, Subligna, Suttles Mill, Sugar Valley, Everett
Springs and Lake Marvin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northwestern Georgia.

&&

LAT...LON 3458 8531 3464 8522 3458 8496 3449 8499
      3444 8508
TIME...MOT...LOC 2031Z 297DEG 15KT 3461 8522

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 21, 4:42 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
442 PM EDT Fri Jul 21 2023

GAZ001>005-007-212115-
Gilmer GA-Whitfield GA-Catoosa GA-Walker GA-Dade GA-Murray GA-
442 PM EDT Fri Jul 21 2023

...Strong thunderstorms will impact portions of southwestern Catoosa,
west central Gilmer, central Murray, central Whitfield, central
Walker and southwestern Dade Counties through 515 PM EDT...

At 442 PM EDT, a line of strong thunderstorms was along a line
extending from near Higdon to Wood Station to Chatsworth, and moving
southeast at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Dalton, Lafayette, Chatsworth, Trenton, Chickamauga, Eton, Tunnel
Hill, La Fayette, Linwood, Fort Mountain State Park, Cloudland Canyon
State Park, Cooper Heights, Rock Spring, Naomi, Rising Fawn, Tails
Creek, Ramhurst, Noble, Wood Station and Rocky Face.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northwestern Georgia.

&&

LAT...LON 3487 8517 3484 8468 3477 8451 3465 8456
      3469 8501 3468 8555 3486 8559
TIME...MOT...LOC 2042Z 315DEG 11KT 3482 8559 3483 8512 3479 8477

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 21, 4:50 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
450 PM EDT Fri Jul 21 2023

GAZ032-033-045-212115-
North Fulton GA-Cobb GA-DeKalb GA-
450 PM EDT Fri Jul 21 2023

...A strong thunderstorm will impact portions of west central DeKalb,
southeastern Cobb and central Fulton Counties through 515 PM EDT...

At 450 PM EDT, a strong thunderstorm was over Mableton, or 9 miles
south of Marietta, moving southeast at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, Decatur, Smyrna, Austell, North Decatur, North Druid Hills,
Midtown, Grant Park-Zoo Atlanta, Druid Hills, North Atlanta, Sweet
Auburn, Piedmont Park, Cascade Heights, East Lake, Little Five
Points, Atlantic Station, Mableton, West End, Virginia Highland and
Turner Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3382 8465 3388 8462 3383 8425 3375 8430
      3370 8443
TIME...MOT...LOC 2050Z 299DEG 11KT 3382 8458

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 21, 4:58 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
458 PM EDT Fri Jul 21 2023

GAZ012-019-020-212130-
Gordon GA-Bartow GA-Floyd GA-
458 PM EDT Fri Jul 21 2023

...A strong thunderstorm will impact portions of northeastern Floyd,
central Gordon and north central Bartow Counties through 530 PM
EDT...

At 458 PM EDT, a strong thunderstorm was over Oostanaula, or near
Calhoun, moving southeast at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Calhoun, Adairsville, Resaca, Sonoraville, Oostanaula, Sugar Valley,
Folsom and Everett Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northwestern Georgia.

&&

LAT...LON 3450 8514 3460 8505 3451 8477 3440 8477
      3434 8490
TIME...MOT...LOC 2058Z 299DEG 11KT 3450 8504

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 21, 5:12 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
512 PM EDT Fri Jul 21 2023

GAZ005-007-012-013-212145-
Gilmer GA-Gordon GA-Pickens GA-Murray GA-
512 PM EDT Fri Jul 21 2023

...A strong thunderstorm will impact portions of southwestern Gilmer,
southeastern Murray, northeastern Gordon and northwestern Pickens
Counties through 545 PM EDT...

At 512 PM EDT, a strong thunderstorm was near Ramhurst, or 8 miles
southeast of Chatsworth, moving southeast at 20 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Chatsworth, Ellijay, East Ellijay, Carters, Talona, Tails Creek,
Ramhurst, Oakman, Fort Mountain State Park and Roundtop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northwestern Georgia.

&&

LAT...LON 3473 8484 3479 8467 3464 8441 3453 8450
      3449 8467
TIME...MOT...LOC 2112Z 313DEG 18KT 3469 8468

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 21, 5:16 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
516 PM EDT Fri Jul 21 2023

GAZ032>034-045-046-212145-
North Fulton GA-Rockdale GA-Cobb GA-DeKalb GA-Gwinnett GA-
516 PM EDT Fri Jul 21 2023

...Strong thunderstorms will impact portions of northeastern
Rockdale, central DeKalb, southeastern Cobb, south central Gwinnett
and central Fulton Counties through 545 PM EDT...

At 516 PM EDT, a line of strong thunderstorms was along a line
extending from near Austell to Little Five Points to near Snellville,
and moving east at 15 mph.

HAZARD...Winds 40 to 50 mph, frequent lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, Decatur, City of South Fulton, Smyrna, Snellville,
Clarkston, Stone Mountain, Avondale Estates, Lithonia, Pine Lake,
Belvedere Park, North Decatur, North Druid Hills, Midtown, Grant
Park-Zoo Atlanta, Candler-Mcafee, Druid Hills, Tucker, Mountain Park
and Belmont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3382 8433 3385 8401 3380 8396 3379 8398
      3375 8392 3374 8392 3368 8418 3371 8450
      3374 8456 3388 8463
TIME...MOT...LOC 2116Z 283DEG 21KT 3385 8461 3377 8436 3380 8406

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 8:23 PM EDTSpecial Weather StatementFFCJohnson, Twiggs, Washington, Wilkinson37 min
Jul 20, 8:24 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson51 min
Jul 20, 8:56 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Laurens, Treutlen49 min
Jul 20, 9:43 PM EDTSpecial Weather StatementFFCHaralson32 min
Jul 20, 9:56 PM EDTSpecial Weather StatementFFCMontgomery, Toombs34 min
Jul 21, 2:58 AM EDTSpecial Weather StatementFFCDade, Walker32 min
Jul 21, 3:27 AM EDTSpecial Weather StatementFFCChattooga33 min
Jul 21, 3:28 AM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 36 more17 hr
Jul 21, 5:00 AM EDTSpecial Weather StatementFFCForsyth30 min
Jul 21, 6:08 AM EDTSpecial Weather StatementFFCBartow, Cherokee37 min
Jul 21, 3:30 PM EDTSpecial Weather StatementFFCDade, Walker30 min
Jul 21, 3:45 PM EDTSpecial Weather StatementFFCGordon30 min
Jul 21, 4:02 PM EDTSpecial Weather StatementFFCDade, Walker28 min
Jul 21, 4:17 PM EDTSpecial Weather StatementFFCGordon28 min
Jul 21, 4:23 PM EDTSpecial Weather StatementFFCGordon37 min
Jul 21, 4:31 PM EDTSpecial Weather StatementFFCChattooga29 min
Jul 21, 4:42 PM EDTSpecial Weather StatementFFCDade, Murray, Walker, Whitfield33 min
Jul 21, 4:50 PM EDTSpecial Weather StatementFFCFulton25 min
Jul 21, 4:58 PM EDTSpecial Weather StatementFFCGordon32 min
Jul 21, 5:12 PM EDTSpecial Weather StatementFFCGilmer33 min
Jul 21, 5:16 PM EDTSpecial Weather StatementFFCDeKalb, Fulton29 min
Jul 21, 5:25 PM EDTSpecial Weather StatementFFCMurray35 min
Jul 21, 5:31 PM EDTSpecial Weather StatementFFCGordon14 min
Jul 21, 5:44 PM EDTSpecial Weather StatementFFCRockdale31 min
Jul 21, 5:45 PM EDTSpecial Weather StatementFFCPolk30 min
Jul 21, 5:55 PM EDTSevere Thunderstorm WarningFFCGwinnett, Newton, Rockdale, Walton35 min
Jul 21, 5:59 PM EDTSpecial Weather StatementFFCPolk31 min
Jul 21, 6:02 PM EDTFlash Flood WarningFFCClayton, Cobb, DeKalb, Douglas, Fulton, Gwinnett and 2 more5 hr
Jul 21, 6:06 PM EDTSpecial Weather StatementFFCDeKalb, Fulton24 min
Jul 21, 6:19 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton26 min
Jul 21, 6:21 PM EDTSpecial Weather StatementFFCMorgan24 min
Jul 21, 6:26 PM EDTSpecial Weather StatementFFCPaulding34 min
Jul 21, 6:29 PM EDTSpecial Weather StatementFFCPolk31 min
Jul 21, 6:29 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Newton, Walton31 min
Jul 21, 6:36 PM EDTSpecial Weather StatementFFCHarris24 min
Jul 21, 6:45 PM EDTSpecial Weather StatementFFCBanks30 min
Jul 21, 6:46 PM EDTSpecial Weather StatementFFCCobb, DeKalb, Fulton, Rockdale29 min
Jul 21, 6:53 PM EDTFlash Flood Warning Considerable damage threatFFCCobb, DeKalb, Fulton4 hr
Jul 21, 6:55 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Putnam, Taliaferro35 min
Jul 21, 6:58 PM EDTSpecial Weather StatementFFCCobb32 min
Jul 21, 7:04 PM EDTSpecial Weather StatementFFCCarroll, Haralson41 min
Jul 21, 7:05 PM EDTSpecial Weather StatementFFCHarris25 min
Jul 21, 7:08 PM EDTSpecial Weather StatementFFCPaulding37 min
Jul 21, 7:14 PM EDTSpecial Weather StatementFFCDeKalb31 min
Jul 21, 7:21 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee, Talbot39 min
Jul 21, 7:26 PM EDTSpecial Weather StatementFFCTaliaferro, Warren34 min
Jul 21, 7:27 PM EDTRiver Flood WarningFFCDeKalb, Fulton2 hr
Jul 21, 7:33 PM EDTSpecial Weather StatementFFCMarion27 min
Jul 21, 7:33 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Polk27 min
Jul 21, 7:44 PM EDTSpecial Weather StatementFFCBartow31 min
Jul 21, 7:55 PM EDTSpecial Weather StatementFFCWarren20 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.